# SDR UIEA2019072404829

- Difficulty date: July 24, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 84,527 hours, 19,886 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR INOP.  ( C/W OPS TEST OF WEATHER RADAR IAW AMM 34-43-00. OPS CHECK GOOD AT THIS TIME, NO FAULTS NOTED.  )
